# SDR SIMA980409

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140030002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THAT STRINGER 21 LEFT BETWEEN FRAMES 39 AND 40 CORRODED.  MAINTENANCE REPAIRED STRINGER 21 LEFT IAW SRM 53-00-00 FIG 428.  A/C WAS RETURNED TO SERVICE.  (M)
